# SDR SWAA050064

- Difficulty date: January 11, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 60,962 hours, 53,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 3 EACH CRACKS AT NLG W/W FWD UPPER WEB AT BS 233, BS 234, BS 238, UPPER RIVET ROW.  REPAIRED WEB PER SRM.
